- -

A Framework for Computing Finite SLD Trees

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A Framework for Computing Finite SLD Trees

Mostrar el registro completo del ítem

Nishid, N.; Vidal Oriola, GF. (2015). A Framework for Computing Finite SLD Trees. Journal of Logical and Algebraic Methods in Programming. 84(2):197-217. doi:10.1016/j.jlamp.2014.11.006

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/61396

Ficheros en el ítem

Metadatos del ítem

Título: A Framework for Computing Finite SLD Trees
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Fecha difusión:
Resumen:
The search space of SLD resolution, usually represented by means of a so-called SLD tree, is often infinite. However, there are many applications that must deal with possibly infinite SLD trees, like partial evaluation or ...[+]
Palabras clave: Logic programming , Semantics , Program analysis
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of Logical and Algebraic Methods in Programming. (issn: 2352-2208 )
DOI: 10.1016/j.jlamp.2014.11.006
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.jlamp.2014.11.006
Agradecimientos:
This work has been partially supported by the EU (FEDER) and the Spanish Ministerio de Economia y Competitividad (Secretaria de Estado de Investigacion, Desarrollo e Innovacion) under grant TIN2013-44742-C4-1-R and by the ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem